# SDR SRAA29603

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 203430
- Condition: Seized
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HOW/CHS - FLT AD004 - DURING FLIGHT, FLIGHT DECK COOLING TURBINE SMOKES AND RATTLES, SYSTEM DEACTIVATED.  REPLACED FLIGHT DECK AIR CONTITIONING COOLING TURBINE AND OPS CHECKED GOOD PER MM, CHAPTER 21.  (X)
